×

zbMATH — the first resource for mathematics

Multiplicative functionals of a Markov process. (English) Zbl 0212.20301

MSC:
60J57 Multiplicative functionals and Markov processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. A. Hunt, Markoff processes and potentials. I, II, Illinois J. Math. 1 (1957), 44 – 93, 316 – 369. · Zbl 0100.13804
[2] Paul-AndrĂ© Meyer, Fonctionelles multiplicatives et additives de Markov, Ann. Inst. Fourier (Grenoble) 12 (1962), 125 – 230 (French). · Zbl 0138.40802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.